RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 3, Number 1  


Mikhail Alekseevich Lavrent'ev (on the centenary of his birth (1900–1980))
3
Displacements in an elastic pipe under pressure
R. P. Abdrakhmanova, S. V. Khabirov
7
A criterion for the dichotomy of roots of a polynomial on the unit circle
É. A. Biberdorf
16
On the stability of shock waves for some models of continuum mechanics
A. M. Blokhin, A. A. Shirnen
33
A new criterion for a matrix spectrum to belong to the closed unit disk and applications to stability theory
H. Ya. Bulgakov, G. V. Demidenko
47
Finding admissible regimes of electric power systems by means of inner-point algorithms
O. N. Voitov, V. I. Zorkal'tsev, A. Yu. Filatov
57
A generalized solution of the Stefan problem with kinetic supercooling
I. G. Gets, A. M. Meirmanov
66
Active identification of stochastic linear discrete systems described by models in the state space and by ARMAX models
V. I. Denisov, I. L. Elantseva, V. M. Chubich
87
The choice problem in data analysis and control theory
N. G. Zagoruiko, G. S. Lbov
101
Local tomographical reconstruction of a thin defect envelope by using a standard pattern
S. M. Zerkal'
110
Solvability of a stationary boundary value problem in a diffusion model of a nonhomogeneous fluid
A. A. Illarionov
116
On grid technologies for two-dimensional boundary value problems
V. P. Il'in, V. M. Sveshnikov, V. S. Synakh
124
A posteriori detection of a given number of truncated subsequences in a quasiperiodic sequence
A. V. Kel'manov, S. A. Khamidullin
137
Explicit asymptotically normal estimation of the parameter for a multidimensional nonlinear regression problem
Yu. Yu. Linke
157
Motion of a gas with spiral-shaped partition
A. F. Mustaev
165
The derivative of the solution of the functional Bellman equation and the value of bioresources
D. B. Rokhlin
169
Modeling of nonlinear time-dependent dynamical systems by Volterra series: identification and applications
D. N. Sidorov
182
Power functions method for construction the involutes of surfaces
V. D. Frolovskii
195
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020